# SDR 96UAL900227

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7459U
- Make and model: Boeing 727222
- Aircraft serial: 21913
- Engine: Pwa JT8D15
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Failed
- Location: Cabin
- Component: Sundstrand, 215201
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, ELECTRICAL BURNING SMELL IN CABIN AND COCKPIT.  REPLACED THE GASPER FAN WHICH HAD CAUSED THE PROBLEM.
